We aim to establish certain (presumably) new and (potentially) useful integral results involving the generalized Gauss hypergeometric function and the Srivastava polynomial. Next, we obtain certain new integrals and expansion formulas by the application of our theorems. Some interesting special cases of our main result are also considered and shown to be connected with certain known ones.
Digital Object Identifier (DOI)
Agarwal, Praveen; Park, Jaekeun; Chand, Mehar; and Jain, Shilpi
"Some Integrals Involving Generalized Hypergeometric functions and Srivastava polynomials,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 18.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss3/18